# SDR C2XA02CL110

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 2384
- Condition: Cracked
- Location: Cockpit
- Part time: 2,081 hours, 1,438 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3094 THE CREW REPORTED THE RIGHT WINDSHIELD SHATTERED IN FLIGHT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
